# SDR AALA20021305

- Difficulty date: September 12, 2002
- Submitted: November 26, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, LEFT AND RIGHT OVERWING EMERGENCY EXIT LIGHTS ABOVE EXIT DOOR AT ROW 21 INOPERATIVE.  TIGHTENED WIRE FOR OVERWING EMERGENCY EXIT LIGHTS AT ROW 21.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
